Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Dec 2, 2012, 3:34 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Dec 2, 2012, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2012, 3:34 AM MST (10:34 UTC)
- In effect from
- Dec 2, 2012, 11:00 AM MST
- Expired
- Dec 2, 2012, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3661 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534 WWUS85 KABQ 021034 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 AM MST SUN DEC 2 2012 ...RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE FOR STRONG WINDS AND LOW HUMIDITIES... .A POTENT SURFACE TROUGH IN THE LEE OF THE SOUTHERN ROCKIES WILL CAUSE WEST SOUTHWEST WINDS TO GUST TO 40 MPH TODAY ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE. MINIMUM HUMIDITIES WILL CRATER FROM 10 TO 15 PERCENT. ALTHOUGH THERE WILL BE A FAIR AMOUNT OF CLOUD COVER IN THE MORNING...SKIES WILL CLEAR DURING THE EARLY AFTERNOON. ABUNDANT SUNSHINE AND STRONGLY DOWNSLOPING FLOW WILL THEN PRODUCE HIGH TEMPERATURES 15 TO 22 DEGREES ABOVE NORMAL...EXACERBATING THE FIRE WEATHER THREAT. NMZ103-104-107-108-030000- /O.NEW.KABQ.FW.W.0042.121202T1800Z-121203T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 334 AM MST SUN DEC 2 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * AREA AND TIMING...LOCATIONS ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE...INCLUDING FORT SUMNER...MELROSE BOMBING RANGE...CLOVIS...TUCUMCARI AND CONCHAS. THE STRONGEST WINDS SHOULD OCCUR FROM 1 TO 4 PM MDT. * 20 FOOT WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
2 follow-up statements
952 WWUS85 KABQ 021136 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 AM MST SUN DEC 2 2012 CORRECTED MDT TO MST IN THE TIMING BULLET ...RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE FOR STRONG WINDS AND LOW HUMIDITIES... .A POTENT SURFACE TROUGH IN THE LEE OF THE SOUTHERN ROCKIES WILL CAUSE WEST SOUTHWEST WINDS TO GUST TO 40 MPH TODAY ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE. MINIMUM HUMIDITIES WILL CRATER FROM 10 TO 15 PERCENT. ALTHOUGH THERE WILL BE A FAIR AMOUNT OF CLOUD COVER IN THE MORNING...SKIES WILL CLEAR DURING THE EARLY AFTERNOON. ABUNDANT SUNSHINE AND STRONGLY DOWNSLOPING FLOW WILL THEN PRODUCE HIGH TEMPERATURES 15 TO 22 DEGREES ABOVE NORMAL...EXACERBATING THE FIRE WEATHER THREAT. NMZ103-104-107-108-030000- /O.COR.KABQ.FW.W.0042.121202T1800Z-121203T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 435 AM MST SUN DEC 2 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * AREA AND TIMING...LOCATIONS ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE...INCLUDING FORT SUMNER...MELROSE BOMBING RANGE...CLOVIS...TUCUMCARI AND CONCHAS. THE STRONGEST WINDS SHOULD OCCUR FROM 1 TO 4 PM MST. * 20 FOOT WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
933 WWUS85 KABQ 030001 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 501 PM MST SUN DEC 2 2012 NMZ103-104-107-108-030115- /O.EXP.KABQ.FW.W.0042.000000T0000Z-121203T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 501 PM MST SUN DEC 2 2012 ...RED FLAG WARNING HAS EXPIRED... LOCAL GUSTS COMBINED WITH SOME LOW HUMIDITIES WILL CONTINUE THROUGH EARLY EVENING...BUT WIDESPREAD FIRE DANGER IS NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Dec 2, 3:09 AM MST, 25 minutes earlier.
Area forecast discussion, Dec 2, 3:09 AM MST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 AM MST SUN DEC 2 2012 .DISCUSSION... MOSTLY DRY AND UNSEASONABLY MILD THROUGH MUCH OF THIS WEEK. COOLER WITH SOME HOPE FOR PRECIPITATION LATE THIS WEEK AND NEXT WEEKEND. MODERATE SW FLOW ALOFT AND A STRONG LEE SIDE TROUGH WILL PRODUCE BREEZY TO WINDY CONDITIONS ACROSS THE EC AND NE ZONES. THE HIGH TEMPERATURES WILL AGAIN BE WELL ABOVE NORMAL...AND NEAR RECORD HIGHS AT SEVERAL LOCATIONS ACROSS THE CWA. A WEAK SHORT WAVE CROSSING NM TODAY WILL ONLY PRODUCE MORE CIRRUS CLOUDS...MAINLY THIS AM. THE NEXT SHORT WAVE IS COMING INTO CA THIS AM AND WILL MAKE A MINOR IMPACT ON OUR WEATHER TON AND MON. MAIN IMPACT WILL BE THE WIND TON WITH 50KT SPEEDS FORECAST AT 700MB. ADVISORY LEVEL SPEEDS POSSIBLE OVER THE SANGRE DE CRISTO PEAKS AND THE E SLOPES. WILL HOLD OFF ON AN ADVISORY AS WILL BE THE SECOND PERIOD AND FAIRLY LOCALIZED...AND ABOVE MUCH OF THE POPULATION. BREEZY TO WINDY CONDITIONS EXPECTED MON OVER THE E...BUT OVERALL LESS COVERAGE THAN TODAY. HIGHS ON MON WILL BE COOLER...BUT STILL 5 TO NEARLY 20 DEGREES ABOVE NORMAL. AN ISOLATED RAIN OR SNOW SHOWER CANNOT BE RULED OUT OVER THE SAN JUAN AND JEMEZ MOUNTAIN PEAKS. A BACK DOOR COLD FRONT WILL MOVE S ACROSS THE ERN PLAINS LATE MON AND MON NIGHT...SETTING THE STAGE FOR A CONTINUED COOL DOWN ON TUE BUT STILL 5 TO 10 DEGREES ABOVE NORMAL. WINDS WILL BE LESS AND SUNSHINE WILL BE PLENTIFUL. WEDNESDAY WILL BE DRY AND MUCH MILDER WITH INCREASING BREEZES AGAIN IN THE E. MODELS TRY TO PRODUCE A SPLIT FLOW PATTERN LATE NEXT WEEK INTO THE WEEKEND. A WEAK NORTHERN BRANCH SHORT WAVE PASSES N OF NM THU AND A SOUTHERN BRANCH WAVE FRI. GFS WEAKER AND A LITTLE FASTER WITH THE SOUTHERN BRANCH FEATURE FRI. THE GFS THEN TRIES TO MERGE A NORTHERN AND SOUTHERN BRANCH TROUGH SAT NIGHT INTO MON...WITH A DECENT SLUG OF MOISTURE ACROSS THE N AND A BIG COOL DOWN TO ALL AREAS. THE EUROPEAN AS NO SUCH SOLUTION WITH A DRY FORECAST FOR SAT NIGHT THROUGH MON...ALONG WITH A COOL DOWN. WILL GO SOMEWHERE IN THE MIDDLE PRECIP WISE FOR NOW WITH BROAD LOW CHANCE POPS STARTING SAT NIGHT IN THE NW AND SPREADING SE SUN AND SUN NIGHT COVERING ABOUT THE NW HALF OF OUR CWA. CHJ && .FIRE WEATHER... A POTENT SURFACE TROUGH IS EXPECTED TO DEVELOP TODAY IN THE LEE OF THE SOUTHERN ROCKIES PRODUCING STRONG DOWNSLOPE FLOW. DECIDED TO ISSUE A RED FLAG WARNING FROM LATE MORNING THROUGH THE AFTERNOON ALONG AND EAST OF A LINE FROM LAS VEGAS TO CLINES CORNERS TO CEDARVALE...INCLUDING FORT SUMNER...MELROSE...CLOVIS...TUCUMCARI AND CONCHAS. STRONG WEST SOUTHWEST WINDS WILL GUST FROM 35 TO 40 MPH ONLY FOR 2 OR 3 HOURS...BUT THAT IS LONG ENOUGH TO BE A PROBLEM GIVEN THE DEHYDRATED FUELS IN THE ONGOING DROUGHT. HIGH TEMPERATURES 15 TO 22 DEGREES ABOVE NORMAL WILL EXACERBATE THE CRITICAL CONDITIONS. THE STRONG WINDS WILL WEAKEN WITH SUNSET AT LOWER ELEVATIONS...EASING THE CRITICAL FIRE WEATHER THREAT. AS SPEEDS WEAKEN AT LOWER ELEVATIONS THIS EVENING...THEY WILL STRENGTHEN ACROSS THE HIGH TERRAIN. AN UPPER LEVEL TROUGH CROSSING THE NORTHERN AND CENTRAL ROCKIES TONIGHT WILL CAUSE WESTERLY 700 MB WINDS TO REACH 40 TO 55 MPH ...MAINLY ALONG THE SANGRE DE CRISTO MOUNTAINS. SLIGHTLY WEAKER SPEEDS ARE EXPECTED IN THE SAN JUANS OF NM. FORTUNATELY...FAIR TO GOOD HUMIDITY RECOVERIES ARE EXPECTED IN THE SANGRES OVERNIGHT. THE SPEED MAXIMUM ALOFT WILL EXIT MONDAY MORNING ENABLING WIND SPEEDS IN THE MOUNTAINS TO DECREASE AS WELL. THE PASSING UPPER TROUGH WILL SEND A WEAK COLD FRONT SOUTHEASTWARD THROUGH THE STATE SUNDAY NIGHT AND MONDAY...RESULTING IN HIGH TEMPERATURES A FEW TO 6 DEGREES COOLER ON MONDAY. READINGS WILL STILL BE 8-16 DEGREES ABOVE NORMAL WITH THE GREATEST ANOMALIES IN THE EAST. WEST NORTHWEST WINDS WILL BECOME BREEZY MONDAY FROM CLINES CORNERS TO CLOVIS AND PORTALES...WHERE GUSTS WILL AGAIN REACH AROUND 35 TO PERHAPS 40 MPH. HOWEVER...THE COOLER TEMPERATURES WILL RESULT IN HIGHER HUMIDITIES...SO CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED. IN THE WAKE OF THE FRONT...WEAKER WINDS WILL SETTLE OVER THE AREA ON TUESDAY WITH WIDESPREAD POOR VENTILATION. THE EXCEPTION WILL BE UNION COUNTY...WHERE WINDS MAY STAY UP JUST ENOUGH FOR SOME LOCALLY FAIR TO GOOD VENTILATION. VENTILATION WILL IMPROVE EAST OF THE CENTRAL MOUNTAINS WEDNESDAY AS ANOTHER LEE TROUGH INCREASES WIND SPEEDS ACROSS THE EAST CENTRAL PLAINS. HOWEVER...THE CENTRAL AND WESTERN VALLEYS AND NE PLAINS SHOULD CONTINUE TO HAVE POOR VENTILATION. THE LATTER HALF OF THE WORK WEEK MAY FEATURE PRECIPITATION MAINLY OVER THE NORTHERN HALF OF THE FORECAST AREA...AS MODELS CONTINUE TO DEPICT AN UPPER LEVEL TROUGH TRACKING ACROSS THE CENTRAL AND SOUTHERN ROCKIES. RECENT MODEL RUNS BACKED OFF ON THE AMOUNT OF QPF...SO THEY ARE TRENDING DRIER WITH THE SYSTEM. THIS DECREASES OUR CONFIDENCE IN WETTING PRECIP. IF WETTING PRECIP WERE TO DEVELOP...IT WOULD FAVOR THE WEST SLOPES OF THE NORTHERN MOUNTAINS AND POSSIBLY THE WEST CENTRAL MOUNTAINS. THE UPPER TROUGH WILL BE ACCOMPANIED BY A PACIFIC COLD FRONT THAT WOULD BEGIN TO DROP TEMPERATURES IN THE WEST THURSDAY...AND MORE SIGNIFICANTLY AREAWIDE ON FRIDAY. POOR VENTILATION WILL LIKELY CONTINUE ACROSS LOWER ELEVATIONS NORTH OF I-40 DURING THE LATTER HALF OF THE WORK WEEK. 44 && .AVIATION... 06Z TAF CYCLE VFR CIGS AND VIZ NEXT 24 HOURS. DEEPENING SURFACE TROUGH FROM EASTERN COLORADO TO THE TX BIG BEND COUNTRY SETTING UP GUSTY SOUTHWEST WINDS SUN AFTN 18Z AT GUP...LVS...AND TCC WITH GUSTS 25 KTS THROUGH SUN SUNSET AROUND 01Z. CLOUD DECK MOVING EAST OUT OF THE PACIFIC WILL REACH THE FOUR CORNERS AFT 00Z SUNDAY EVENING WITH CIGS AOA BKN/OVC100 OVER NORTHWEST NM. TCC TAF AMD NOT SKED WITH WIND AND PRESENT WX SENSOR OUT OF SERVICE. REPAIRS EXPECTED ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 32 56 25 / 0 0 0 0 DULCE........................... 58 21 54 18 / 0 10 10 0 CUBA............................ 60 24 57 20 / 0 0 5 0 GALLUP.......................... 59 26 57 20 / 0 0 0 0 EL MORRO........................ 57 26 54 20 / 0 0 0 0 GRANTS.......................... 63 28 60 18 / 0 0 0 0 QUEMADO......................... 64 27 59 22 / 0 0 0 0 GLENWOOD........................ 67 32 66 30 / 0 0 0 0 CHAMA........................... 55 23 55 18 / 0 10 10 0 LOS ALAMOS...................... 58 29 54 34 / 0 0 0 0 PECOS........................... 57 32 55 29 / 0 0 0 0 CERRO/QUESTA.................... 56 20 51 14 / 0 5 5 0 RED RIVER....................... 53 31 50 16 / 0 5 5 5 ANGEL FIRE...................... 55 30 53 13 / 0 5 5 5 TAOS............................ 58 25 54 17 / 0 0 0 0 MORA............................ 60 32 55 25 / 0 0 0 0 ESPANOLA........................ 63 26 59 25 / 0 0 0 0 SANTA FE........................ 59 32 55 30 / 0 0 0 0 SANTA FE AIRPORT................ 61 31 57 29 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 61 37 60 34 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 63 39 62 37 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 65 35 64 30 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 65 36 63 32 / 0 0 0 0 LOS LUNAS....................... 65 33 64 28 / 0 0 0 0 RIO RANCHO...................... 63 37 61 33 / 0 0 0 0 SOCORRO......................... 70 37 69 32 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 57 30 52 25 / 0 0 0 0 TIJERAS......................... 61 32 60 32 / 0 0 0 0 MORIARTY/ESTANCIA............... 63 30 61 22 / 0 0 0 0 CLINES CORNERS.................. 62 36 58 30 / 0 0 0 0 GRAN QUIVIRA.................... 64 36 60 33 / 0 0 0 0 CARRIZOZO....................... 67 36 64 32 / 0 0 0 0 RUIDOSO......................... 63 42 60 38 / 0 0 0 0 CAPULIN......................... 65 33 61 20 / 0 0 0 0 RATON........................... 67 34 63 23 / 0 0 0 0 SPRINGER........................ 68 33 63 24 / 0 0 0 0 LAS VEGAS....................... 65 39 61 28 / 0 0 0 0 CLAYTON......................... 74 44 67 30 / 0 0 0 0 ROY............................. 70 40 64 27 / 0 0 0 0 CONCHAS......................... 75 41 70 32 / 0 0 0 0 SANTA ROSA...................... 75 40 69 32 / 0 0 0 0 TUCUMCARI....................... 78 42 72 30 / 0 0 0 0 CLOVIS.......................... 76 39 71 32 / 0 0 0 0 PORTALES........................ 77 38 72 32 / 0 0 0 0 FORT SUMNER..................... 77 39 71 33 / 0 0 0 0 ROSWELL......................... 79 38 77 36 / 0 0 0 0 PICACHO......................... 75 42 72 38 / 0 0 0 0 ELK............................. 70 41 69 36 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40/44
Hazardous weather outlook, Dec 1, 5:52 AM MST, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MST SAT DEC 1 2012 NMZ501>540-021300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MST SAT DEC 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 3:33 PM MST | Wind Advisory | ABQ | 16 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.